Alert archive / Pennsylvania / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 26, 2016, 1:58 AM EDT for Warren County, New Jersey; Lehigh County, Northampton County, Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 1:58 AM EDT (05:58 UTC)
- Expired
- Apr 26, 2016, 2:45 AM EDT
- In force
- 47 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Warren County, NJ, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
853 WWUS81 KPHI 260558 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 158 AM EDT TUE APR 26 2016 NJZ007-009-PAZ054-055-060>062-105-260645- HUNTERDON-WARREN-CARBON-MONROE-BERKS-NORTHAMPTON-LEHIGH-UPPER BUCKS- 158 AM EDT TUE APR 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN... NORTHWESTERN HUNTERDON...NORTHAMPTON...LEHIGH...SOUTH CENTRAL MONROE...NORTHEASTERN BERKS...NORTH CENTRAL BUCKS AND SOUTHEASTERN CARBON COUNTIES... AT 157 AM EDT...A STRONG THUNDERSTORM WAS OVER SCHNECKSVILLE...OR 9 MILES NORTHWEST OF ALLENTOWN...MOVING EAST AT 50 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... BERLINSVILLE AROUND 200 AM EDT. ALLENTOWN...NORTHAMPTON...BEERSVILLE AND DANIELSVILLE AROUND 205 AM EDT. BATH AND LEHIGH UNIVERSITY AROUND 210 AM EDT. BETHLEHEM...HELLERTOWN...NAZARETH AND STEUBEN AROUND 215 AM EDT. EASTON...FORKS...WILSON...BELFAST...WEST EASTON...TATAMY...GLENDON AND OLD ORCHARD AROUND 220 AM EDT. HARMONY...ALPHA AND RIEGELSVILLE AROUND 225 AM EDT. BLOOMSBURY AND ROXBURG AROUND 230 AM EDT. WASHINGTON...OXFORD...PLEASANT VALLEY AND BRASS CASTLE AROUND 235 AM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOKENDAUQUA... BOWMANSTOWN...PHILLIPSBURG...EASTLAWN GARDENS...NORTH CATASAUQUA... PARRYVILLE...CHAPMAN...ROSETO...FIDDLETOWN AND FOUNTAIN HILL. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE PONDING OF POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4054 7574 4082 7574 4094 7498 4052 7494 TIME...MOT...LOC 0557Z 265DEG 44KT 4068 7562 $$ ROBERTSON
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 26, 12:52 AM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 26, 12:52 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1252 AM EDT TUE APR 26 2016 .SYNOPSIS... A NEARLY STATIONARY FRONT WILL REMAIN IN NORTHEASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY THROUGH MORNING. AN AREA OF LOW PRESSURE IS EXPECTED TO TRACK ALONG THIS FRONT AND CROSS THE REGION TUESDAY AFTERNOON. THE FRONT WILL FINALLY PROGRESS SOUTHWARD THROUGH THE AREA TUESDAY AFTERNOON AND NIGHT. HIGH PRESSURE BUILDS IN FROM CENTRAL CANADA WEDNESDAY. ANOTHER WAVE OF LOW PRESSURE IS FORECAST TO MOVE ALONG THE FRONT, SLIDING JUST SOUTH OF OUR AREA THURSDAY NIGHT INTO FRIDAY. HIGH PRESSURE RETURNS SATURDAY BEFORE YET ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE PRIMARY AREA OF SHOWERS ASSOCIATED WITH THE WARM ADVECTION WAS MOVING EASTWARD ACROSS NORTHEASTERN AND CENTRAL PENNSYLVANIA AROUND MIDNIGHT. IT WILL PASS THROUGH THE NORTHERN HALF OF OUR FORECAST AREA DURING THE BALANCE OF THE NIGHT. MEANWHILE, ADDITIONAL SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPED ACROSS NORTHEASTERN MARYLAND, NORTHERN DELAWARE AND SOUTHEASTERN PENNSYLVANIA. BASED ON THE LATEST HRRR RUN, THIS ACTIVITY IS EXPECTED TO DRIFT THROUGH SOUTHERN NEW JERSEY AND OFF THE COAST BEFORE DAYBREAK. ONE PARTICULARLY ROBUST THUNDERSTORM PRODUCED HAIL IN THE WILMINGTON AREA AROUND 1230 AM. A LIGHT SOUTHEAST TO SOUTH WIND IS ANTICIPATED OVERNIGHT AND TEMPERATURES SHOULD REMAIN MILD STAYING IN THE 50S AND 60S. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 AM WEDNESDAY/... A POSSIBLE CONVECTIVELY ACTIVE END TO THE DAY ACROSS THE AREA. THIS WILL BE DUE TO A STRONG SHORT WAVE SLIDING SOUTHEASTWARD FROM THE GREAT LAKES IN THE AFTERNOON. THIS WILL DRIVE A WEAK SURFACE LOW ALONG A FRONTAL BOUNDARY THAT WILL BE DRAPED EAST-WEST ACROSS MOSTLY OUR NORTHERN ZONES. THE PLACEMENT OF THIS FRONT WILL HAVE AN IMPACT ON TEMPERATURES, AND THERE VERY WELL COULD BE QUITE THE GRADIENT FROM SOUTH TO NORTH IN THE AFTERNOON. AS THE STRONG SHORT WAVE ARRIVES IN THE AFTERNOON, AN AREA OF ENHANCED MID LEVEL FLOW WILL MOVE INTO OUR AREA. THIS COMBINED WITH ENOUGH INSTABILITY /DESPITE SOME CLOUD COVER/ SHOULD RESULT IN AT LEAST SCATTERED CONVECTIVE DEVELOPMENT IN THE AFTERNOON. REWINDING A BIT, THERE COULD BE SOME SHOWERS OR A THUNDERSTORM IN THE EARLY MORNING ESPECIALLY NEAR AND NORTH OF PHILADELPHIA AS A LEAD IMPULSE MOVES THROUGH COMBINED WITH AN UPTICK IN INSTABILITY. BACK TO THE AFTERNOON, THE FORECAST SOUNDINGS SHOW A DEEP UNIDIRECTIONAL WIND PROFILE WHICH WOULD PROMOTE LINE SEGMENTS AND CLUSTERS. GIVEN THE FORECAST FLOW, LOCALLY STRONG WINDS COULD OCCUR ESPECIALLY WITH MORE ORGANIZED LINE SEGMENTS. IF ENOUGH INSTABILITY CAN BE REALIZED, SOME HAIL CANNOT BE RULED OUT. THE AMOUNT OF INSTABILITY THAT CAN BE ACHIEVED THROUGH THE AFTERNOON WILL BE THE MAIN DRIVING PARAMETER FOR THE STRENGTH OF THE CONVECTION. GIVEN THE FLOW AND FORCING DURING THE AFTERNOON, WE ADDED IN A GUSTY WIND MENTION TO THE FORECAST. THIS IS ESPECIALLY FOR ABOUT THE SOUTHERN HALF OF THE CWA WHERE THE BOUNDARY LAYER WILL BE WARMER, AND THE FORECAST SOUNDINGS INDICATE A LOW-LEVEL INVERTED-V SIGNATURE DEVELOPING. THE PW VALUES ARE FORECAST TO BE IN THE 1.2-1.5 INCH RANGE, THEREFORE LOCAL DOWNPOURS WILL ACCOMPANY THE CONVECTION. TT BEING MODELED INTO THE LOWER 50S MAY PERMIT SOME SMALL HAIL. ONE SMALL ARGUMENT AGAINST WIDESPREAD AFTN CONVECTION SE PA AND S NJ IS THE STIFF WLY FLOW AT 850 MB. AS FOR THE HIGH TEMPERATURES, WE USED A MOS BLEND TO START THEN BUMP THESE UP A BIT ESPECIALLY ACROSS THE SOUTHERN AREAS WHERE BETTER HEATING MAY TAKE PLACE. GIVEN MORE CLOUD COVER AND A NEARBY BOUNDARY, LOWERED TEMPERATURES A BIT ACROSS THE FAR NORTHERN LOCALS. && .LONG TERM /WEDNESDAY THROUGH TUESDAY/... THE COLD FRONT WILL CONTINUE TO PROGRESS SOUTHWARD THROUGH THE FORECAST AREA TUESDAY EVENING. ALTHOUGH ENHANCED LIFT ASSOCIATED WITH THE MID-LEVEL SHORTWAVE TROUGH IS FORECAST TO MOVE OFFSHORE BY SUNSET, SHOWERS AND THUNDERSTORMS WILL PERSIST LATER INTO THE EVENING AS ADDITIONAL FORCING ACROSS THE SOUTHERN HALF OF THE FORECAST AREA IS FAVORED IN THE RIGHT-ENTRANCE REGION OF AN UPPER- LEVEL JET STREAK. THE THREAT OF STRONG TO SEVERE THREAT MAY PERSIST THE FIRST HALF OF THE EVENING ACROSS FAR SE PA/S NJ AND THE DELMARVA, ESPECIALLY IF THE UNSTABLE WARM SECTOR SOUTH OF THE FRONT HAS NOT BEEN WORKED OVER. THE COLD FRONT WILL MOVE SOUTH OF THE DELMARVA LATE TUESDAY NIGHT AND THEN BECOME STATIONARY NEAR THE NC-VA BORDER WEDNESDAY. DRIER AND COOLER AIR WILL WORKS ITS WAY INTO THE REGION AS CANADIAN HIGH PRESSURE CENTERED NEAR THE NORTHWEST PASSAGES RIDGES DOWN TOWARD US. HOWEVER, THE DRIER AIR MAY STRUGGLE TO MAKE IT INTO OUR FAR SOUTHERN ZONES, RESULTING IN CLOUDY SKIES THAT PERSIST INTO MOST OF WEDNESDAY ACROSS THE DELMARVA. LEE CYCLOGENESIS IS CURRENTLY TAKING PLACE IN THE CO FRONT RANGE OF THE ROCKIES. THIS SURFACE LOW WILL MEANDER OVER THE CENTRAL PLAINS FOR THE NEXT FEW DAYS AS THE UPPER TROUGH TIED TO THE SURFACE LOW REMAINS CUTS OFF. THE CUTOFF LOW IS FORECAST TO EVENTUALLY WEAKEN AND BECOME AN OPEN WAVE BY THURSDAY. IN RESPONSE TO THE EVOLVING UPPER PATTERN, THE SURFACE LOW WILL PROGRESS EASTWARD ALONG THE STATIONARY BOUNDARY TO OUR SOUTH ON THURSDAY. A SECONDARY WAVE OF LOW PRESSURE MAY DEVELOP AND RIDE THE FRONT ON FRIDAY. OVERRUNNING PRECIP SHOULD EXPAND NORTHWARD LATE WEDNESDAY NIGHT INTO THURSDAY AS THE FLOW BACKS MORE OUT OF THE SOUTH AHEAD OF THE LOW AND ISENTROPIC LIFT STRENGTHENS ALONG AND ON THE COOL SIDE OF THE BOUNDARY. THERE IS STILL UNCERTAINTY REGARDING HOW FAR NORTH THE FRONT AND PRECIP ADVANCES WITH DRIER AIR BEING REINFORCED BY HIGH PRESSURE ANCHORED TO OUR NORTH. THERE IS SOME EVIDENCE FROM GUIDANCE THAT EVAPORATIVE COOLING AT THE ONSET COULD LEAD TO A COLD AIR DAMMING PATTERN IF THERE IS ENOUGH LOW-LEVEL DRY AIR IN PLACE WHEN THE OVERRUNNING PRECIP MOVES IN. THIS WOULD KEEP THE FORECAST AREA ON THE COLD SIDE OF THE BOUNDARY. WE WILL CONTINUE TO SHOW THE HIGHEST POPS ACROSS OUR SOUTHERN AREAS DUE TO THE PROXIMITY OF THE FRONT. SATURDAY LOOKS DRY AS HIGH PRESSURE BRIEFLY BUILDS BACK INTO THE MID ATLANTIC. SHOWERS MAY RETURN SUNDAY INTO MONDAY AS YET ANOTHER WAVE OF LOW PRESSURE IS EXPECTED TO ORGANIZE OVER THE GREAT PLAINS AND TRACK EASTWARD ALONG THE STATIONARY FRONT. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REMAINDER OF THE NIGHT...VFR OVERALL, WITH CEILINGS DEVELOPING AND LOWERING TO 5000 FT, ESPECIALLY LATE. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. SOUTHWEST TO LOCALLY SOUTH- SOUTHEAST WINDS LESS THAN 10 KNOTS. TUESDAY...A FEW SHOWERS AND POSSIBLY A THUNDERSTORM AROUND EARLY IN THE MORNING, ESPECIALLY NNJ. ADDITIONAL SHOWERS WITH SCATTERED THUNDERSTORMS ARE EXPECTED BY LATE AFTERNOON. SOME THUNDERSTORMS COULD PRODUCE LOCALLY BRIEF STRONG WIND GUSTS. THE VISIBILITY WILL BE REDUCED DURING SOME SHOWERS AND THUNDERSTORMS DUE TO DOWNPOURS. GIVEN SOME UNCERTAINTY WITH THE TIMING, DID NOT SIGNIFICANTLY LOWER THE VISIBILITY AT THIS TIME. SOUTHWESTERLY WINDS INCREASE TO 10-15 KNOTS, WITH SOME LOCALLY HIGHER GUSTS TO 25 KT ESPECIALLY FROM THE KPHL AREA ON SOUTH AND EAST. OUTLOOK... TUESDAY NIGHT...THE THREAT OF SHRA AND TSRA SHOULD PERSIST INTO THE EVE FOR THE PHILA TERMINALS AND ESPECIALLY SOUTH. THE CONVECTION WILL BE ASSOCIATED WITH A COLD FRONT THAT IS MOVING SWD THRU THE TERMINALS DURING THE EVENING. FROPA WILL BE MARKED BY A WIND SHIFT FROM W-SW TO N-NE. EXPECT RESTRICTIONS MVFR OR LOWER BRIEFLY WHEN THESE STORMS MOVE THRU. IMPROVING TO VFR OVERNIGHT. WEDNESDAY AND WEDNESDAY NIGHT...MAINLY VFR. THURSDAY THROUGH FRIDAY...SHOWERS RETURN. BEST CHANCE FOR SHOWERS AND MVFR RESTRICTIONS WOULD BE ACROSS THE SRN TERMINALS. && .MARINE... A SOUTHERLY FLOW IS ANTICIPATED THROUGH TUESDAY WITH SOME INCREASE ESPECIALLY DURING THE DAY TUESDAY. A FRONTAL ZONE HOWEVER WILL BE DRAPED NEAR OUR NORTHERN ATLANTIC COASTAL WATERS THROUGH TUESDAY THAT COULD AFFECT THE WINDS TO SOME EXTENT. THE INCREASE THROUGH TUESDAY SHOULD BE ENOUGH TO BUILD SEAS TO 5 FEET ON THE ATLANTIC COASTAL WATERS, AND WITH WARMER AIR OVER THE COOLER WATERS WINDS SHOULD MOSTLY BE LESS THAN 25 KNOTS. HOWEVER THERE SHOULD BE ENOUGH MIXING ESPECIALLY NEARSHORE ON TUESDAY TO PROMOTE GUSTS TO ABOUT 25 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY REMAINS IN EFFECT STARTING LATER TONIGHT. WE WILL HOLD OFF ON ADDING AN ADVISORY FOR DELAWARE BAY ATTM AS THE SOUTHWEST WIND DIRECTION SHOULD LIMIT ANY 25-KNOT GUSTS TO JUST NEARSHORE. SOME THUNDERSTORMS TUESDAY ESPECIALLY LATE IN THE AFTERNOON COULD PRODUCE LOCALLY STRONG WIND GUSTS. OUTLOOK... TUESDAY NIGHT...SCA EXTENDED THRU ALL OF TUESDAY NIGHT FOR THE COASTAL WATERS WITH NELY WINDS GUSTING TO NEAR 25 KT AND SEAS NEAR 5 FT. WEDNESDAY THROUGH FRIDAY...WINDS AND SEAS BELOW SCA THRESHOLDS. && .FIRE WEATHER... WE CONTINUE TO PROVIDE WEATHER SUPPORT FOR THE LARGE WILDFIRE BURNING IN PORTIONS OF NORTHERN MONROE COUNTY THAT HAS SPREAD INTO PIKE COUNTY. HIGHER DEW POINTS OVERNIGHT AND TUESDAY ALONG WITH SHOWERS WILL HELP WITH MOISTURE LEVELS AND HOPEFULLY PUT A DAMPER ON THE FIRE. NEAR AND N OF I-80 COULD SEE ONE QUARTER INCH OVERNIGHT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455. && SYNOPSIS...DRAG/KLEIN NEAR TERM...IOVINO SHORT TERM...DRAG/GORSE LONG TERM...KLEIN AVIATION...DRAG/GORSE/KLEIN MARINE...GORSE/KLEIN FIRE WEATHER...STAFF
Hazardous weather outlook, Apr 25, 3:57 PM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT MON APR 25 2016 NJZ001-007>010-PAZ054-055-060>062-103-105-262000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- 357 PM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON HAVE THE POTENTIAL TO PRODUCE LOCALLY DAMAGING WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101-102-104- 106-262000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 357 PM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON AND EVENING HAVE THE POTENTIAL TO PRODUCE LOCALLY DAMAGING WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING. ANZ430-431-450>455-262000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 PM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON AND EVENING COULD PRODUCE LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING. JRK
In the hours before
Local storm report, Apr 26, 12:42 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 AM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL WILMINGTON 39.73N 75.53W
04/26/2016 E0.50 INCH NEW CASTLE DE TRAINED SPOTTER
1232 AM HAIL WILMINGTON 39.73N 75.53W
04/26/2016 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
1233 AM HAIL WILMINGTON 39.73N 75.53W
04/26/2016 E0.88 INCH NEW CASTLE DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1600999 PHI1601000 PHI1601001
STAFFSpecial weather statement, Apr 26, 12:54 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1254 AM EDT TUE APR 26 2016
DEZ001-NJZ016>027-PAZ070-071-102-260600-
NEW CASTLE-OCEAN-SALEM-CUMBERLAND-COASTAL OCEAN-ATLANTIC COASTAL CAPE
MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-CAPE MAY-ATLANTIC-CAMDEN-GLOUCESTER-PHILADELPHIA-EASTERN
CHESTER-DELAWARE-
1254 AM EDT TUE APR 26 2016
...A CLUSTER OF STRONG STORMS MOVING THROUGH THE AREA...
AT 1253 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ASHLAND TO NEAR HAMMONTON TO ENGLISH CREEK...AND
MOVING EAST AT 45 MPH.
DIME TO PENNY SIZE HAIL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...CAMDEN...WILMINGTON...VINELAND...ATLANTIC CITY...OCEAN
CITY...GLOUCESTER CITY...CHERRY HILL...EVESHAM...MOUNT LAUREL...CHESTER...
DEPTFORD...VOORHEES...MEDFORD...WEST DEPTFORD...BARNEGAT...PLEASANTVILLE...
GLASSBORO...LINDENWOLD AND HAMMONTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3979 7418 3975 7410 3959 7423 3960 7430
3950 7434 3956 7441 3941 7440 3949 7431
3942 7434 3927 7458 3933 7468 3928 7461
3926 7468 3958 7507 3978 7568 3998 7480
3984 7409
TIME...MOT...LOC 0453Z 259DEG 39KT 3981 7565 3966 7483 3936 7465
ROBERTSONLocal storm report, Apr 26, 1:01 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
101 AM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL CLAYTON 39.66N 75.08W
04/26/2016 E0.50 INCH GLOUCESTER NJ 911 CALL CENTER
&&
EVENT NUMBER PHI1601002
STAFFLocal storm report, Apr 26, 1:05 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
105 AM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL MONROE TWP 39.65N 74.97W
04/26/2016 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1601003
STAFFSpecial weather statement, Apr 26, 1:58 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 158 AM EDT TUE APR 26 2016 NJZ007-009-PAZ054-055-060>062-105-260645- HUNTERDON-WARREN-CARBON-MONROE-BERKS-NORTHAMPTON-LEHIGH-UPPER BUCKS- 158 AM EDT TUE APR 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN... NORTHWESTERN HUNTERDON...NORTHAMPTON...LEHIGH...SOUTH CENTRAL MONROE...NORTHEASTERN BERKS...NORTH CENTRAL BUCKS AND SOUTHEASTERN CARBON COUNTIES... AT 157 AM EDT...A STRONG THUNDERSTORM WAS OVER SCHNECKSVILLE...OR 9 MILES NORTHWEST OF ALLENTOWN...MOVING EAST AT 50 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... BERLINSVILLE AROUND 200 AM EDT. ALLENTOWN...NORTHAMPTON...BEERSVILLE AND DANIELSVILLE AROUND 205 AM EDT. BATH AND LEHIGH UNIVERSITY AROUND 210 AM EDT. BETHLEHEM...HELLERTOWN...NAZARETH AND STEUBEN AROUND 215 AM EDT. EASTON...FORKS...WILSON...BELFAST...WEST EASTON...TATAMY...GLENDON AND OLD ORCHARD AROUND 220 AM EDT. HARMONY...ALPHA AND RIEGELSVILLE AROUND 225 AM EDT. BLOOMSBURY AND ROXBURG AROUND 230 AM EDT. WASHINGTON...OXFORD...PLEASANT VALLEY AND BRASS CASTLE AROUND 235 AM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOKENDAUQUA... BOWMANSTOWN...PHILLIPSBURG...EASTLAWN GARDENS...NORTH CATASAUQUA... PARRYVILLE...CHAPMAN...ROSETO...FIDDLETOWN AND FOUNTAIN HILL. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE PONDING OF POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4054 7574 4082 7574 4094 7498 4052 7494 TIME...MOT...LOC 0557Z 265DEG 44KT 4068 7562 ROBERTSON
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 12:34 AM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 41 min |
| Apr 26, 12:54 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 66 min |
| Apr 26, 12:56 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 49 min |
| Apr 26, 1:22 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Ocean | 42 min |
| Apr 26, 2:04 AM EDT | Special Weather Statement | PHI | Ocean | 41 min |
| Apr 26, 2:25 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Warren | 35 min |
| Apr 26, 2:45 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 60 min |
| Apr 26, 3:00 AM EDT | Special Weather Statement | PHI | Morris, Somerset | 45 min |
| Apr 26, 3:17 AM EDT | Special Weather Statement | PHI | Monmouth | 43 min |
| Apr 26, 3:32 AM EDT | Special Marine Warning | PHI | 58 min | |
| Apr 26, 3:36 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 24 min |
| Apr 26, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 31 min |
| Apr 26, 4:07 PM EDT | Special Weather Statement | PHI | Ocean | 23 min |
| Apr 26, 4:23 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 26 min |
| Apr 26, 4:25 PM EDT | Special Marine Warning | PHI | 35 min | |
| Apr 26, 5:42 PM EDT | Special Weather Statement | PHI | Mercer | 33 min |
| Apr 26, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 28 min |
| Apr 26, 6:37 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 38 min |
| Apr 26, 5:38 PM EDT | Special Weather Statement | PHI | Chester | 22 min |
| Apr 26, 5:49 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 41 min |
Nearby
Special Weather Statements in Pennsylvania, 2016Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.